Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Experimented with anal toy. Having fatigue. Blood test showed hemoglobin 12.8. Was taking non-steroid antiinflammatory medicines. Help?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5620 Questions
I am a happily married man of nearly 20 years. About a month or two ago I experimented with an anal sex toy. I lubed it up well and used it a couple of times. While I felt my anal area stretched, I did not experience any pain or bleeding. However, I recently had a physical and my hemoglobin level has dropped to 12.8, It is usually around 14.5. The doctor is conducting additional blood tests and I'm to provide a fecal occult sample. I don't really have any symptoms other than some fatigue. Again, there has been no bleeding then or since. I suspect I may be losing blood to due a non-steroid antiinflammatory I was taking for a month. I am no longer taking this medication. What do you think is more likely?
Posted Wed, 3 Jul 2013 in Digestion and Bowels
Answered by Dr. Aarti Abraham 3 days later
Thanks for your query.
There could be various causes for the drop in hemoglobin.
If there was no obvious trauma during the anal insertion that you have described, then a rectal cause of anemia and bleeding seems less likely.
Even Meloxican would not cause the drop in hemoglobin.
It could be simple dietary anemia ( Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor